# SDR UPS04241940

- Difficulty date: January 22, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C PRESENCE OF INTERGRANULAR CORROSION FOUND ON VARIOUS HOLES AND THE LOWER I-BEAM AT BS 1110 RBL 31 AS MARKED.  REPAIRED IAW UPS AUTHORIZATION B727-53-21034.
